# SDR UIEA2023021100104

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 55,063 hours, 30,288 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING ELT FIXED TYPE OPERATIONAL TEST, IT FAILED DURING TEST "THE LED FLASHES 4 TIMES"( CLEANED ELT COAX CONNECTOR ANTENNA CABLE I/A/W B737-800 SWPM: 20-60-01 PAGE 2B, PAGES 3-4, AND PERFORM ELT SYSTEM TEST I/A/W B737-800 AMM TEST 23-24-00-730-804-001, FOUND SATISFACTORY CONDITION  )
